MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT OFFSET 4MM PE HC LINER Ø32/C; HIP LINER

MEDACTA INTERNATIONAL SA LINER: MPACT OFFSET 4MM PE HC LINER Ø32/C; HIP LINER
Model Number 01.32.3239HC4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-apr-2023 lot 1810831: (b)(4) items manufactured and released on 01-mar-2019.Expiration date: 2024-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported cases during the period of review.Additional items involved in the event, batch review performed on 03-apr-2023 stem: m-vizion 01.22.411 proximal body ø20mm l 80mm lat with holes (k201471) lot.2115468 lot 2115468: (b)(4) items manufactured and released on 15-mar-2022.Expiration date: 2027-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported cases during the period of review.Ball heads: cocr 01.25.025 cocr ball head 12/14 ø 32 size xxl +10.5 (k072857) lot.152726a lot 152726a: (b)(4) items manufactured and released on 06-aug-2020.Expiration date: 2025-07-23.No anomalies found related to the problem.To date, only this item of the lot has been sold during the period of review.Father lot 152726: (b)(4) items manufactured and released on 15-sep-2015.Expiration date: 2020-08-31.No anomalies found related to the problem.Cup: mpact 01.38.052mh acetabular shell ø52 multi-hole (k171966) lot.2011324 lot 2011324: (b)(4) items manufactured and released on 27-apr-2021.Expiration date: 2026-04-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported cases during the period of review.
 
Event or Problem Description
The patient had competitor components and came in on (b)(6) 2023 for reasons unknown and the surgeon revised the competitor cup and liner with a medacta cup and liner, with the intention of revising the stem and head a week later.On (b)(6) 2023, the patient came back in and had the competitor stem and head revised with a medacta stem and head.On (b)(6) 2023, the patient was revised in order to put more anteversion in stem and an offset liner was implanted.Presently, on (b)(6) 2023, the patient came in reporting instability and the cause is unknown.The surgeon revised successfully stem, head, cup and liner.

Brand Name
LINER: MPACT OFFSET 4MM PE HC LINER Ø32/C
Common Device Name
HIP LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16806261
Report Number3005180920-2023-00290
Device Sequence Number7124941
Product Code LPH
UDI-Device Identifier07630040730754
UDI-Public07630040730754
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2024
Device Model Number01.32.3239HC4
Device Catalogue Number01.32.3239HC4
Device Lot Number1810831
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale